# SDR ASOA2015071513356

- Difficulty date: June 27, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,945 hours, 20,894 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD WEB CORRODED.  CORROSION DAMGE FOUND TO BE OUT OF LIMITS IAW SRM 53-11-10-201-006.  COMPLIED WITH ECTC REO 670-53-11-59401 AND GREO 670-53-11-594, REV A.
